×

zbMATH — the first resource for mathematics

The existence of a solution of a nonlinear boundary value problem. (English) Zbl 0445.34003

MSC:
34B15 Nonlinear boundary value problems for ordinary differential equations
34B27 Green’s functions for ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] HARTMAN P.: Ordinary differential equation. John Wiley and sons, New York-London-Sydney 1964. · Zbl 0125.32102
[2] ŠILOV G. J.: Matematická analýza. Alfa, Bratislava 1974.
[3] YOSIDA K.: Functional analysis. Springer-Verlag, Berlin-Heidelberg-New York 1968. · Zbl 0152.32102
[4] COLLATZ L.: Problémy charakteristických hodnôt s technickými aplikáciami. SVTL, Praha 1965.
[5] ĎURIKOVIČOVÁ M.: On the existence of solution of a singular boundary value problem. Mat. Čas., 23, 1973, 34-39.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.